# SDR YENA2025032500313

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,054 hours, 21,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 66 RH DOOR STOP FITTING #7 UPPER INBOA RD HOLE. CRACK DEPTH: 0.103 INCH; REF TO AEROMAN WO 2025 47/1 NR 2025-133953, PERFORMED PERMANENT REPAIR ON FRAME 66 RH DOOR STOP FITTING #7 UPPER INBOARD HOLE. I.A.W A320 SRM 53-41-12-300-010. THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 33,000FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS AT INTERVALS:10,700 FC(FH NOT  RELEVANT), METHOD OF INSPECTION: HFEC (REFER TO NTM CHAPTER 51-10-08) AND ROTOTEST ( REFER TO AMM53-41-00-220-812) I.A.W A320 SRM 53-41-12-205-009 TABLE 1.
